MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LOOPED SUTURE WHT/BL COBRD STR NDLE 12PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. LOOPED SUTURE WHT/BL COBRD STR NDLE 12PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number IPN914069
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during acl procedure, external to patient, two sutures broke when the assistant was suturing the graft.Both sutures got detached from the needle when suturing.The procedure was successfully completed without delay using a s+n back-up device.No further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H10: the information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Smith and nephew is the distributor of this device.The legal manufacturer will review the event and determine reportability and, if applicable, will report to the food and drug administration and any other authorities as deemed necessary.

Brand Name
LOOPED SUTURE WHT/BL COBRD STR NDLE 12PK
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12774415
Report Number1219602-2021-02450
Device Sequence Number5271822
Product Code MBI
UDI-Device Identifier34026704637530
UDI-Public34026704637530
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Model NumberIPN914069
Device Catalogue Number72205181
Device Lot Number74B2101894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown